Some Retarded Difference Inequalities of Product Form and Their Application
Zongyi Hou,
Shanhe Wu and
Wu-Sheng Wang
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
A class of new nonlinear retarded difference inequalities is established. An application of the obtained inequalities to the estimation of finite difference equations is given.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/158375.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/158375.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:158375
DOI: 10.1155/2014/158375
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().